# SDR MWEA020168

- Difficulty date: March 15, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140113
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 20 LEFT STATION 214 HAS DENT AND HAS CARRY OVER 5735.  FABRICATED AND INSTALLED LONGERON SECTION.
